Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 2, 2014, 3:38 PM CST. It took effect at Jan 3, 2014, 12:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2014, 3:38 PM CST (21:38 UTC)
- In effect from
- Jan 3, 2014, 12:00 PM CST
- Expired
- Jan 4, 2014, 9:25 AM CST
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
576 WHUS73 KMKX 022138 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CST THU JAN 2 2014 ...A PERIOD OF BRISK WINDS...HIGH WAVES...AND FREEZING SPRAY... .NORTH WINDS WILL GRADUALLY EASE THIS EVENING AND TURN NORTHWEST...WITH WAVES SUBSIDING AS LOW PRESSURE MOVES AWAY FROM THE GREAT LAKES REGION UP THE OHIO RIVER VALLEY. WHILE WINDS WILL BE BELOW SMALL CRAFT CRITERIA BY THIS EVENING...IT WILL TAKE SOME TIME FOR WAVES TO SUBSIDE. HEAVY FREEZING SPRAY IS LIKELY THROUGH MID-EVENING UNTIL THE WAVES LOWER. APPROACHING LOW PRESSURE WILL TURN WINDS SOUTH AND INCREASE TO 30 KNOTS WITH GALE FORCE GUSTS FROM LATE FRIDAY AFTERNOON INTO SATURDAY MORNING...THEN LOWER SATURDAY AFTERNOON AS A SURFACE COLD FRONT PASSES THROUGH THE REGION. A GALE WARNING IS IN EFFECT FROM NOON FRIDAY THROUGH NOON SATURDAY. HEAVY FREEZING SPRAY IS ALSO EXPECTED. LMZ643>646-030545- /O.CON.KMKX.UP.W.0001.000000T0000Z-140103T0300Z/ /O.CON.KMKX.SC.Y.0119.000000T0000Z-140103T0600Z/ /O.NEW.KMKX.GL.W.0001.140103T1800Z-140104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CST THU JAN 2 2014 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS THIS EVENING THEN BACKING NORTHWEST 5 TO 10 KNOTS OVERNIGHT. WINDS TURN SOUTHWEST AND RISE TO 15 TO 25 KNOTS BY EARLY FRIDAY AFTERNOON...THEN SOUTH UP TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS LATE FRIDAY AFTERNOON AND FRIDAY NIGHT. SOUTH WINDS LOWER TO 15 TO 25 KNOTS BY NOON SATURDAY. * WAVES: 4 TO 6 FEET...SUBSIDING TONIGHT. WAVES BUILD TO 4 TO 6 FEET FRIDAY AFTERNOON...AND 6 TO 10 FEET FRIDAY NIGHT. * FREEZING SPRAY: LIKELY HEAVY AND FREQUENT IN OCCURRENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
8 follow-up statements
653 WHUS73 KMKX 030335 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CST THU JAN 2 2014 ...A PERIOD OF GALES...HIGH WAVES...AND FREEZING SPRAY... .APPROACHING LOW PRESSURE WILL TURN WINDS SOUTHERLY AND INCREASE TO 30 KNOTS WITH GALE FORCE GUSTS FROM LATE FRIDAY AFTERNOON INTO SATURDAY MORNING...THEN LOWER SATURDAY AFTERNOON AS A SURFACE COLD FRONT PASSES THROUGH THE REGION. A GALE WARNING IS IN EFFECT FROM NOON FRIDAY THROUGH NOON SATURDAY. HEAVY FREEZING SPRAY IS ALSO EXPECTED. LMZ643>646-031145- /O.CAN.KMKX.SC.Y.0119.000000T0000Z-140103T0600Z/ /O.CON.KMKX.GL.W.0001.140103T1800Z-140104T1800Z/ /O.NEW.KMKX.UP.W.0002.140104T0000Z-140104T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 PM CST THU JAN 2 2014 ...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 6 PM FRIDAY TO 6 AM CST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. A GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO NOON CST SATURDAY. * WINDS: WINDS TURN SOUTHWEST AND RISE UP TO 30 KNOTS WITH GUSTS TO 40 KNOTS BY MID TO LATE FRIDAY AFTERNOON CONTINUING INTO SATURDAY MORNING. THE SOUTH WINDS LOWER TO 15 TO 25 KNOTS BY NOON SATURDAY. * WAVES: WAVES BUILD TO 3 TO 5 FEET FRIDAY AFTERNOON...AND 5 TO 9 FEET FRIDAY NIGHT INTO SATURDAY MORNING. * FREEZING SPRAY: LIKELY HEAVY AND FREQUENT IN OCCURRENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
440 WHUS73 KMKX 031002 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 AM CST FRI JAN 3 2014 ...A PERIOD OF GALES...HIGH WAVES...AND FREEZING SPRAY... .STRONG LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS AND LAKE SUPERIOR REGION THROUGH TONIGHT WILL CAUSE STRONG WINDS TO AFFECT LAKE MICHIGAN THIS AFTERNOON THROUGH TONIGHT. WEST WINDS WILL TURN TO THE SOUTH AND INCREASE TO A 30 KNOTS WITH GALE FORCE GUSTS FROM LATE THIS AFTERNOON INTO SATURDAY MORNING. THE WINDS WILL TURN TO THE NORTHWEST BEHIND A PASSING COLD FRONT ON SATURDAY AND LOWER TO SMALL CRAFT ADVISORY LEVELS FROM SATURDAY AFTERNOON INTO SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY THROUGH NOON SATURDAY. HEAVY FREEZING SPRAY IS ALSO EXPECTED LATE TODAY AND TONIGHT. LMZ643>646-031815- /O.CON.KMKX.GL.W.0001.140103T1800Z-140104T1800Z/ /O.EXT.KMKX.UP.W.0002.140103T2200Z-140104T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 AM CST FRI JAN 3 2014 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST SATURDAY... ...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SATURDAY... THE HEAVY FREEZING SPRAY WARNING IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST SATURDAY. * WINDS: WINDS TURN SOUTH TO SOUTHWEST TODAY AND RISE UP TO 30 KNOTS WITH GUSTS TO 40 KNOTS BY MID TO LATE AFTERNOON CONTINUING INTO SATURDAY MORNING. * WAVES: WAVES BUILD TO 3 TO 6 FEET THIS AFTERNOON...AND 5 TO 10 TONIGHT. * FREEZING SPRAY: LIKELY HEAVY AND FREQUENT IN OCCURRENCE FROM LATE TODAY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
780 WHUS73 KMKX 031531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST FRI JAN 3 2014 ...A PERIOD OF GALES...HIGH WAVES...AND FREEZING SPRAY... .STRONG LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS AND LAKE SUPERIOR REGION THROUGH TONIGHT WILL CAUSE STRONG WINDS TO AFFECT LAKE MICHIGAN THIS AFTERNOON THROUGH TONIGHT. WEST WINDS WILL TURN TO THE SOUTH AND INCREASE TO A 30 KNOTS...WITH GALE FORCE GUSTS FROM LATE THIS AFTERNOON INTO SATURDAY MORNING. THE WINDS WILL TURN TO THE NORTHWEST BEHIND A PASSING COLD FRONT ON SATURDAY...AND LOWER TO SMALL CRAFT ADVISORY LEVELS FROM SATURDAY AFTERNOON INTO SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY THROUGH NOON SATURDAY. HEAVY FREEZING SPRAY IS ALSO EXPECTED LATE TODAY AND TONIGHT. LMZ643>646-032345- /O.CON.KMKX.GL.W.0001.140103T1800Z-140104T1800Z/ /O.CON.KMKX.UP.W.0002.140103T2200Z-140104T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST FRI JAN 3 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SATURDAY. * WINDS: WINDS TURN SOUTH TO SOUTHWEST TODAY AND RISE UP TO 30 KNOTS WITH GUSTS TO 40 KNOTS BY MID TO LATE AFTERNOON CONTINUING INTO SATURDAY MORNING. * WAVES: WAVES BUILD TO 3 TO 6 FEET THIS AFTERNOON...AND 5 TO 10 TONIGHT. * FREEZING SPRAY: LIKELY HEAVY AND FREQUENT IN OCCURRENCE FROM LATE TODAY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
554 WHUS73 KMKX 032107 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CST FRI JAN 3 2014 ...A PERIOD OF GALES...HIGH WAVES...AND HEAVY FREEZING SPRAY... .STRONG LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS AND INTO LAKE SUPERIOR TONIGHT WILL CAUSE STRONG WINDS TO AFFECT LAKE MICHIGAN. SOUTH WINDS WILL INCREASE TO AROUND 30 KNOTS...WITH GALE FORCE GUSTS TONIGHT INTO SATURDAY MORNING. THE WINDS WILL TURN TO THE NORTHWEST BEHIND A PASSING COLD FRONT ON SATURDAY AFTERNOON...AND LOWER TO SMALL CRAFT ADVISORY LEVELS FROM SATURDAY AFTERNOON INTO SUNDAY. A GALE WARNING REMAINS IN EFFECT THROUGH NOON SATURDAY. A HEAVY FREEZING SPRAY WARNING IS ALSO IN EFFECT THROUGH TONIGHT. LMZ643>646-040515- /O.CON.KMKX.GL.W.0001.000000T0000Z-140104T1800Z/ /O.CON.KMKX.UP.W.0002.140103T2200Z-140104T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 PM CST FRI JAN 3 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS: SOUTH UP TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS...CONTINUING THROUGH SATURDAY MORNING. * WAVES: BUILDING TO 3 TO 7 FEET TONIGHT...AND 3 TO 6 FEET SATURDAY MORNING BEFORE SUBSIDING IN THE AFTERNOON. * FREEZING SPRAY: HEAVY AND FREQUENT IN OCCURRENCE THROUGH TONIGHT. SOME FREEZING SPRAY WILL LINGER SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
610 WHUS73 KMKX 040319 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CST FRI JAN 3 2014 ...A PERIOD OF GALES...HIGH WAVES...AND HEAVY FREEZING SPRAY... .STRONG LOW PRESSURE EXITING THE NORTHERN PLAINS AND MOVING INTO THE LAKE SUPERIOR AREA TONIGHT WILL CAUSE STRONG WINDS ACROSS LAKE MICHIGAN. SOUTH GALES ARE EXPECTED INTO SATURDAY MORNING. THE WINDS WILL TURN TO THE NORTHWEST BEHIND A PASSING COLD FRONT ON SATURDAY AFTERNOON...AND LOWER TO SMALL CRAFT ADVISORY LEVELS FROM SATURDAY AFTERNOON INTO SUNDAY. A GALE WARNING REMAINS IN EFFECT THROUGH NOON SATURDAY. A HEAVY FREEZING SPRAY WARNING IS ALSO IN EFFECT THROUGH TONIGHT. LMZ643>646-041130- /O.CON.KMKX.GL.W.0001.000000T0000Z-140104T1800Z/ /O.CON.KMKX.UP.W.0002.000000T0000Z-140104T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 PM CST FRI JAN 3 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: GALES TO 35 KNOTS WITH 40 KNOT GUSTS... CONTINUING THROUGH SATURDAY MORNING. * WAVES: 3 TO 7 FEET TONIGHT...AND 3 TO 6 FEET SATURDAY MORNING BEFORE SUBSIDING A LITTLE IN THE AFTERNOON. * FREEZING SPRAY: HEAVY AND FREQUENT IN OCCURRENCE THROUGH TONIGHT. SOME FREEZING SPRAY WILL LINGER SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
453 WHUS73 KMKX 041004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CST SAT JAN 4 2014 ...GALES AND HIGH WAVES ENDING BY AFTERNOON... .A STRONG SOUTHWESTERLY LOW LEVEL JET STREAM WILL MOVE EAST OF WISCONSIN LATER THIS MORNING AS LOW PRESSURE OVER LAKE SUPERIOR CONTINUES TO MOVE INTO CANADA. THE GALES AND WAVES WILL SUBSIDE BY THIS AFTERNOON. LMZ643>646-041800- /O.CON.KMKX.GL.W.0001.000000T0000Z-140104T1800Z/ /O.CON.KMKX.UP.W.0002.000000T0000Z-140104T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 404 AM CST SAT JAN 4 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTHWEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS...DECREASING SIGNIFICANTLY BY AFTERNOON. * WAVES: 3 TO 6 FEET SATURDAY MORNING BEFORE SUBSIDING IN THE AFTERNOON. * FREEZING SPRAY: HEAVY AND FREQUENT IN OCCURRENCE EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
239 WHUS73 KMKX 041204 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 604 AM CST SAT JAN 4 2014 ...GALES AND HIGH WAVES ENDING BY AFTERNOON... .A STRONG SOUTHWESTERLY LOW LEVEL JET STREAM WILL MOVE EAST OF WISCONSIN LATER THIS MORNING AS LOW PRESSURE OVER LAKE SUPERIOR CONTINUES TO MOVE INTO CANADA. THE GALES AND WAVES WILL SUBSIDE BY THIS AFTERNOON. LMZ643>646-041800- /O.EXP.KMKX.UP.W.0002.000000T0000Z-140104T1200Z/ /O.CON.KMKX.GL.W.0001.000000T0000Z-140104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 604 AM CST SAT JAN 4 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...HEAVY FREEZING SPRAY WARNING HAS EXPIRED... THE HEAVY FREEZING SPRAY WARNING IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTHWEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS... DECREASING SIGNIFICANTLY BY AFTERNOON. * WAVES: 3 TO 6 FEET THIS MORNING IN ICE FREE AREAS BEFORE SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
105 WHUS73 KMKX 041525 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 AM CST SAT JAN 4 2014 ...GALES HAVE DIMINISHED ACROSS THE NEARSHORE WATERS... .THE TIGHT PRESSURE GRADIENT WILL CONTINUE TO WEAKEN THROUGH THE REST OF TODAY...AS AN ARCTIC COLD FRONT SLIDES SOUTHEAST THROUGH THE AREA. FREQUENT GALES ARE NO LONGER EXPECTED. WINDS AND WAVES WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH MID AFTERNOON...BEFORE SUBSIDING. LMZ643>646-042100- /O.CAN.KMKX.GL.W.0001.000000T0000Z-140104T1800Z/ /O.NEW.KMKX.SC.Y.0001.140104T1525Z-140104T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 AM CST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING WEST AND DECREASING TO 10 TO 20 KNOTS BY MID AFTERNOON. * WAVES: 3 TO 6 FEET INTO EARLY AFTERNOON IN ICE FREE AREAS...BEFORE SUBSIDING BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 2, 2:52 PM CST, 46 minutes earlier.
Area forecast discussion, Jan 2, 2:52 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST THU JAN 2 2014
.TONIGHT AND FRIDAY...FORECAST CONFIDENCE HIGH.
LAKE EFFECT SNOW BAND HAS SHIFTED OFFSHORE AS 1000-900 MB WINDS HAVE
TURNED NNW. RAPID CLEARING WITH SUBSIDENCE BEHIND UPPER TROUGH WITH
RIDGING BRINGING QUIET BUT COLD WEATHER FOR TONIGHT. COLD ADVECTION
BRINGS 925 MB TEMPERATURES DOWN TO -15C TO -18C BY MORNING...
YIELDING LOWS OF -10F TO -15F OVER SOUTHEAST WISCONSIN AWAY FROM THE
LAKE...AND -15F TO -18F OVER SOUTH CENTRAL WISCONSIN. LAKESIDE
LOCATIONS WILL HOLD BETWEEN 0F AND -5F.
CORE OF THE SURFACE HIGH REMAINS OFF TO OUR WEST AND SOUTHWEST
OVERNIGHT SO ENOUGH GRADIENT FOR A LITTLE WIND TO DROP WIND CHILLS
TO BETWEEN 20 DEGREES BELOW AND 30 DEGREES BELOW ZERO OVERNIGHT INTO
FRIDAY MORNING.
WARM ADVECTION AHEAD OF SHORT WAVE TROUGH DROPPING INTO THE NORTHERN
PLAINS WILL RAISE 925 MB TEMPERATURES UP TO AROUND -8C BY 00Z
SATURDAY ON 40-45 KNOT SOUTHERLY WINDS. WILL NOT FEEL FULL AFFECT OF
THESE TEMPS...BUT HIGHS WILL REACH 12 ABOVE TO 16 ABOVE. WE WILL BE
FEELING THE STRONG SOUTH SOUTHWEST WINDS...WHICH WILL KEEP WIND
CHILL VALUES AROUND ZERO FOR THE DAY.
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.
HIGH PRESSURE SLIDES EAST BY FRIDAY NIGHT WITH WARM ADVECTION
KICKING IN AS A WEDGE OF WARMER TEMPERATURES PUSHES NORTH AHEAD OF
THE ADVANCING STRONG COLD FRONT. LOW TEMPERATURES FRIDAY NIGHT
WILL LIKELY OCCUR DURING THE EARLY EVENING WITH TEMPS RISING
THROUGH THE NIGHT. THEN LOOK FOR THE COLD FRONT TO BLAST THROUGH
SOUTHERN WISCONSIN BETWEEN ABOUT 10 AM AND 2 PM ON SATURDAY. HIGHS
FOR THE DAY WILL DEPEND ON THE FRONTAL PASSAGE TIMING...AS TEMPS
WILL BEGIN TO FALL ONCE THE FRONT MOVES THROUGH.
THERE IS A SMALL CHANCE FOR SOME LIGHT SNOW WITH THE FRONT AND
RELATED MID LEVEL TROF...WITH TOTAL SNOW ACCUMS OF 1/2 TO 1 INCH.
.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.
THE COLD AIR WILL CONTINUE TO POUR IN ON NORTHWEST WINDS AS ARCTIC
HIGH PRESSURE NOSES IN FROM THE NORTHERN PLAINS. MEANWHILE...LOW
PRESSURE WILL TRACK NORTHEAST ALONG THE COLD FRONT THROUGH THE
OHIO VALLEY. SOME OF THE MODELS ARE CLIPPING THE FAR SOUTHEAST
WITH SOME LIGHT SNOW ON THE FAR NORTHERN EDGE OF THE SNOW SHIELD
ASSOCIATED WITH THE LOW. IT/S A STRETCH...BUT WILL CARRY A SMALL
CHANCE FOR MAINLY RACINE/KENOSHA COUNTIES. TEMPERATURES ON SUNDAY
PROBABLY WON/T RISE AT ALL...JUST HOLDING STEADY FROM THE MORNING
LOWS.
.SUNDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE IS HIGH.
TEMPERATURES DURING THIS PERIOD WILL APPROACH LEVELS WE HAVEN/T
SEEN IN ABOUT 10 TO 15 YEARS. 925MB TEMPS BOTTOM OUT AROUND -30 TO
-34 EARLY MONDAY MORNING WITH GFS/ECMWF SFC TEMPS SHOWING
POTENTIAL FOR -22 TO -25F. OUR OFFICIAL FORECAST WON/T BE QUITE
THAT LOW...BUT IT WILL BE CLOSE. THE PRESSURE GRADIENT BETWEEN
LOW PRESSURE TO THE EAST AND HIGH PRESSURE WEST WILL BRING WEST
WINDS OF 15 TO 25 MPH EARLY ON...DIMINISHING BY TUESDAY. THIS
PUSHES WIND CHILL VALUES DOWN TO -38 TO -48 MON/TUE MORNINGS.
THESE ARE DANGEROUS LEVELS. IF THIS FORECAST HOLDS...EXPECT A
WIND CHILL WATCH GOING INTO EFFECT IN THE NEAR FUTURE WITH WIND
CHILL WARNINGS FOLLOWING FOR EARLY NEXT WEEK.
.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE IS MEDIUM.
TEMPERATURES BEGIN TO MODIFY BY WEDNESDAY WITH HIGHS ON THURSDAY
REBOUNDING BACK INTO THE MID 20S. THIS MAY RESULT IN A CHANCE FOR
SNOW...MAINLY WEDNESDAY NIGHT INTO THURSDAY.
&&
.AVIATION/00Z TAFS/...ANY LINGERING VFR CLOUDS WILL CLEAR SRN WI BY
00Z AS SURFACE HIGH PRESSURE BUILDS INTO THE MIDWEST. THE CORE OF
THE HIGH WILL PASS BY TO THE WEST AND SOUTHWEST...WITH WARM ADVECTION
BRINGING MID-LEVEL CLOUDS OVER THE REGION FRIDAY ON GUSTY SOUTH-
SOUTHWEST WINDS GUSTING AS HIGH AS 30 KNOTS FRIDAY AFTERNOON.
OTHERWISE VFR CONDITIONS THROUGH THE FORECAST.
&&
.MARINE...WILL LET CURRENT SMALL CRAFT ADVISORY EXPIRE AT 12
MIDNIGHT AS WINDS EASE AND WAVES WILL SUBSIDE BELOW CRITERIA BY
THEN. THE LULL WILL BE BRIEF AS SOUTHWEST TO SOUTH WINDS INCREASE
FRIDAY AHEAD OF LOW PRESSURE TRACKING ALONG THE U.S./CANADIAN BORDER
FRIDAY NIGHT AND SATURDAY. 1000FT WINDS INCREASE FAIRLY QUICKLY TO
35 TO 40 KNOTS...WHICH SHOULD MIX DOWN TO THE WATER SURFACE FOR GALE
FORCE GUSTS FROM MIDDAY FRIDAY UNTIL MIDDAY SATURDAY. SMALL CRAFT
CRITERIA WINDS WILL BE RELATIVELY BRIEF BEFORE RISING TO GALE..SO
PER COLLABORATION WITH OTHER OFFICES WILL NOT DO A RAMP UP SMALL
CRAFT ADVISORY AND GO TO A GALE WARNING STARTING AT 18Z
FRIDAY...THOUGH FREQUENT GUSTS AT/ABOVE 34 KNOTS MAY NOT OCCUR UNTIL
19Z-20Z. EXPECT GALE FORCE WINDS/FREQUENT GUSTS UNTIL 18Z SATURDAY
WITH LIGHTER WINDS WITH SURFACE TROUGH PASSAGE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY
FOR WIZ046-047-051-052-056>060-062>072.
LM...HEAVY FREEZING SPRAY WARNING UNTIL 9 PM CST THIS EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643>646.
GALE WARNING FROM NOON FRIDAY TO NOON CST SATURDAY FOR
LMZ643>646.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...REM
FRIDAY NIGHT THROUGH THURSDAY...DAVISHazardous weather outlook, Jan 2, 3:15 PM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CST THU JAN 2 2014 WIZ046-047-051-052-056>060-062>072-031715- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CST THU JAN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A WIND CHILL ADVISORY HAS BEEN POSTED FOR TONIGHT. WIND CHILLS ARE EXPECTED TO FALL TO BETWEEN 20 AND 30 BELOW ZERO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WIND CHILL ADVISORY REMAINS IN EFFECT FRIDAY MORNING UNTIL 10 AM CDT. WIND CHILLS BETWEEN 20 AND 30 BELOW ZERO ARE EXPECTED. THE COLDEST AIR OF THE WINTER SEASON SO FAR IS EXPECTED SUNDAY NIGHT INTO TUESDAY. DANGEROUS WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 35 AND 50 DEGREES BELOW ZERO SUNDAY NIGHT AND REMAIN IN THAT RANGE THROUGH TUESDAY MORNING. WIND CHILL WATCHES AND WARNINGS WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-031715- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CST THU JAN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT FOR HIGH WAVES CAUSED BY PERSISTENT NORTH TO NORTHEAST WINDS. A FEW GUSTS TO 25 KNOTS ARE ALSO EXPECTED. A HEAVY FREEZING SPRAY WARNING IS ALSO IN EFFECT INTO THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GALE WARNING IS IN EFFECT FROM NOON FRIDAY THROUGH NOON SATURDAY FOR STRONG SOUTH TO SOUTHWEST WINDS AHEAD OF AN APPROACHING ARCTIC COLD FRONT. FREEZING SPRAY WILL BE LIKELY DURING THIS PERIOD AS WELL. BRISK NORTH WINDS WILL LIKELY CAUSE SMALL CRAFT ADVISORY CONDITIONS SUNDAY NIGHT INTO TUESDAY. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jan 2, 9:39 AM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CST THU JAN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 5 S UNION GROVE 42.61N 88.05W
01/02/2014 M7.3 INCH KENOSHA WI TRAINED SPOTTER
SNOW TOTAL SINCE 5 PM LST TUESDAY.
&&
ETLocal storm report, Jan 2, 11:31 AM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CST THU JAN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY SNOW 3 NW RACINE 42.76N 87.83W
01/02/2014 M10.0 INCH RACINE WI TRAINED SPOTTER
STORM TOTAL.
&&
ETLocal storm report, Jan 2, 12:25 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CST THU JAN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW WILLIAMS BAY 42.58N 88.54W
01/02/2014 M4.4 INCH WALWORTH WI TRAINED SPOTTER
STORM TOTAL SNOW SINCE TUESDAY EVENING. 1.4 INCHES FELL
IN THE PREVIOUS 24 HOURS ENDING AT 11 AM CST.
&&
REMLocal storm report, Jan 2, 12:48 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 PM CST THU JAN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM HEAVY SNOW 3 E FRANKLIN 42.90N 87.93W
01/02/2014 M7.6 INCH MILWAUKEE WI TRAINED SPOTTER
STORM TOTAL.
&&
ETLocal storm report, Jan 2, 1:56 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CST THU JAN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY SNOW 3 NW RACINE 42.76N 87.83W
01/02/2014 M10.3 INCH RACINE WI TRAINED SPOTTER
STORM TOTAL SNOW SINCE BEGINNING THE MORNING OF JANUARY
1ST.
&&
REMLocal storm report, Jan 2, 2:47 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CST THU JAN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HEAVY SNOW WEST ALLIS 43.01N 88.03W
01/02/2014 M7.7 INCH MILWAUKEE WI TRAINED SPOTTER
0.70 IN THE PAST 6 HOURS. STORM TOTAL OF 7.70 SINCE
12/31/13. LOCATION IS 89TH AND ARTHUR
&&
SMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 3:51 AM CST | Wind Chill Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.